# SDR DL764050089

- Difficulty date: February 6, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 9,886 hours, 3,560 cycles
- System (JASC): 3810 · Potable Water System
- Part: Line
- Condition: Failed
- Location: Potable Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL320 APPROX 100 NME OF KSFO, COCKPIT FILLED UP WITH HAZE AND HOT SMOKEY SMELL.  FLIGHT ATTENDANTS REPORTED RECEIVING ELECTRICAL SHOCKS FROM IFE ENTERTAINMENT SYSTEM.  DECLARED EMERGENCY AND LANDED IN SFO.  AFTER LANDING FOUND POTABLE WATER TANK EMPTY AND FWD E AND E COMPARTMENT FULL OF WATER.  REPLACED CRACKED LINE.
